# SDR YENA2023120501534

- Difficulty date: November 30, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N535JB
- Make and model: Airbus A320-232
- Aircraft serial: 01739
- Aircraft time: 80,067 hours, 29,116 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION UPPER SURFACE LOC RIB 7 TRAILING EDGE (OVERHANG AREA) ON RH WING; REF AEROMAN WO 2023 279/1 WCC 2023-590805 ACCOMPLISHED REPAIR OF CORROSION AT RH WING TOP SKIN PANEL 2 BETWEEN WX3494-WX-4490 AND RIBS 9-18 AT REAR SPAR AND TRAILING EDGE OVERHANG UPPER AND LOWER SURFACE IN ACCORDANCE WITH SAL EA# 57-0370-23 COVER AND P1-P8 AND AIRBUS RDAF # 81076849/038/2023 ISSUE A AND EC# A23-1153-01. WORK ACCOMPLISHED BY AEROMAN TECH 8613413 RII: QC318.
